MathSciNet Relay Station
MathSciNet bibliographic data
MR826463 14K30 (14C99)
Beauville, Arnaud Sur l'anneau de Chow d'une variété abélienne. (French) [The Chow ring of an abelian variety] Math. Ann. 273 (1986), no. 4, 647–651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement